# SDR AALA20090930JFK01

- Difficulty date: September 29, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 31,907 hours, 8,247 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 27D INOPERATIVE.  SECURED CONNECTOR AT SEAT 27D.  OPS CHECK OK.
